# SDR SWIA201642408

- Difficulty date: June 27, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 37,317 hours, 33,704 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT 6" FWD OF EXTERNAL POWER RECEPTABLE DOOR 1.25" X 1" DIA APPROXIMATELY .005" DEEP LOCATED RT SIDE OF ACFT 6" FWD OF EXTERNAL POWER RECEPTACLE DOOR.  REPAIRED DENT IAW STS EA.  OPS, RIG CHECKS GOOD.
